Skip to main content
Multiple Sclerosis_1

21-year-old female with an acute onset of a unilateral sixth cranial nerve deficit. Brain MRI showed at least a dozen white matter lesions, one of them contrast-enhancing. Sensory evoked potentials showed a bilateral increase in latency. Multiple sclerosis was diagnosed, and the patient was treated by corticosteroids, followed by improvement of symptoms. The first follow-up revealed no focal neurological signs with a history of a transitory unilateral lower limb hyposthenia. On the second visit, a horizonto-rotatory nystagmus and irregular paraesthesia in the right toes are documented.

Multiple Sclerosis_2

21-year-old female with an acute onset of a unilateral sixth cranial nerve deficit. Brain MRI showed at least a dozen white matter lesions, one of them contrast-enhancing. Sensory evoked potentials showed a bilateral increase in latency. Multiple sclerosis was diagnosed, and the patient was treated by corticosteroids, followed by improvement of symptoms. The first follow-up revealed no focal neurological signs with a history of a transitory unilateral lower limb hyposthenia. On the second visit, a horizonto-rotatory nystagmus and irregular paraesthesia in the right toes are documented.

SOL (Space occupying lesion) of brain

33-year-old female underwent an episode of dizziness followed by speech disturbances and some right hand weakness. Her physical exam showed very mild signs of right cerebelar dysfunction. The MRI found mid-Vermian Cavernoma with clear signs of past bleeding and Bulging into the fourth ventricle. A surgery for resection of the cavernous malformation was recommended.

Chronic Lymphocytic Thyroiditis (Hashimoto thyroiditis)

40 years old patient with clinical history that is consistent with Hashimoto’s thyroiditis. After an attempt to replace thyroid function with thyroid hormone in pills (Eutirox), the patient had reported multiple symptoms which might be suggestive for adverse side effects of Eutirox (double vision, tachycardia, disturbance of sleep, outbursts of anger). The patient consulted her family doctor and decided to reduce the dose of Eutirox.